# SDR CA150814009

- Difficulty date: August 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,126 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Condition: Power Loss
- Location: Nr 2
- Part time: 34,989 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN INFLIGHT POWER LOSS ON THE NR 2 ENGINE WHILE ON ROUTE, AND DIVERTED TO ALTERNATE. THE FLIGHT CREW HEARD AN ABNORMAL NOISE FROM THE ENGINE, ACCOMPANIED BY A YAW AND LOSS OF TORQUE. THE ENGINE WAS SHUT DOWN AND FEATHERED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT. INITIAL INSPECTION BY MAINTENANCE INDICATES A POTENTIAL ISSUE IN THE POWER TURBINE SECTION INTERNALLY IN THE ENGINE, BUT UNCONFIRMED AT THIS POINT UNTIL WE INVESTIGATE FURTHER. A MAINTENANCE CREW AND REPLACEMENT ENGINE IS COMPLETING THE NECESSARY REPAIRS.
